# SDR DALA1221273229

- Difficulty date: April 8, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 6,328 hours, 2,802 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY FLOOR PATH LIGHT AT SEAT 14C INOPERATIVE.  MAINTENANCE REPAIRED TERMINAL END AND OPERATIONAL CHECK WAS NORMAL.  AIRCRAFT WAS RETURNED TO SERVICE.
